Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 3, Pages 397-410
http://dx.doi.org/10.1155/S1048953394000328

On the calculation of steady-state loss probabilities in the GI/G/2/0 queue

1Ukrainian National Academy of Sciences, Institute of Cybernetics, 40 Prospekt Glushkova, Kiev 252207 , Ukraine
2University of North London, School of Mathematical Sciences, Holloway Road, London N7 8DB, UK

Received 1 March 1994; Revised 1 June 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor N. Kovalenko and J. Ben Atkinson, “On the calculation of steady-state loss probabilities in the queue,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 3, pp. 397-410, 1994. https://doi.org/10.1155/S1048953394000328.